# SDR COEA2016100716921

- Difficulty date: October 7, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N921FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- Aircraft time: 26,726 hours, 30,656 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: S5317320020602
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MINOR REPAIR. LT INTERCOSTAL FROM FRAMES 12-13 LBL 19 FOUND INBD ATTACHING INTERCOSTAL HAS LEVEL 2 CORROSION. REPLACED INTERCOSTAL WITH OEM PART.
